# SDR SWAA050424

- Difficulty date: February 14, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 47,850 hours, 47,810 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C357101
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT WING OUTBOARD FOREFLAP DELAMINATED.  REPAIRED FOREFLAP PER SRM.
